# SDR AALA20011171

- Difficulty date: May 31, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT CLOSET BROKEN.  REPLACED EMERGENCY EXIT LIGHT WIRE CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
